Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 365, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 3, 2012, 9:26 PM CDT for Custer County, Roger Mills County, Oklahoma. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2012, 9:26 PM CDT (02:26 UTC)
- Expired
- Jun 3, 2012, 10:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Custer County, OK, Roger Mills County, OK
The radar
The Altus AFB radar (KFDR), 142 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 10:02 PM CDT | HAIL 0.75 | 3 Se Herring, OK | |
| Jun 3, 10:10 PM CDT | TSTM WND GST 73 | 5 Sw Butler, OK | |
| Jun 3, 10:15 PM CDT | TSTM WND GST 67 | 5 Sw Butler, OK | |
| Jun 3, 10:29 PM CDT | HAIL 0.75 | 1 Nne Clinton, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 6:40 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2874 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1650 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
051
WUUS54 KOUN 040226
SVROUN
OKC039-129-040330-
/O.NEW.KOUN.SV.W.0365.120604T0226Z-120604T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
926 PM CDT SUN JUN 3 2012
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CUSTER COUNTY IN WESTERN OKLAHOMA...
ROGER MILLS COUNTY IN WESTERN OKLAHOMA...
* UNTIL 1030 PM CDT
* AT 921 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
NEAR REYDON AND NEAR HAMMON...MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLINTON...CHEYENNE...HAMMON...BUTLER...REYDON...STRONG CITY...
FOSS RESERVOIR...MOOREWOOD...SWEETWATER...DEMPSEY...
BERLIN AND STAFFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3577 9927 3547 9886 3546 9936 3551 9937
3551 9957 3542 9959 3542 9999 3578 10000
TIME...MOT...LOC 0221Z 299DEG 14KT 3569 9996 3563 9938
$$
..SPEG.3 follow-up statements
310
WWUS54 KOUN 040254
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
954 PM CDT SUN JUN 3 2012
OKC039-129-040330-
/O.CON.KOUN.SV.W.0365.000000T0000Z-120604T0330Z/
CUSTER OK-ROGER MILLS OK-
954 PM CDT SUN JUN 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
CDT FOR CUSTER AND ROGER MILLS COUNTIES...
AT 950 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORMS 8 MILES SOUTHWEST OF HAMMON MOVING EAST-
NORTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF
60 MPH. OTHER SEVERE THUNDERSTORMS WERE LOCATED FROM REYDON TO FOSS
RESERVOIR...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
CLINTON...CHEYENNE...HAMMON...BUTLER...REYDON...STRONG CITY...FOSS
RESERVOIR...MOOREWOOD...SWEETWATER...DEMPSEY...BERLIN AND
STAFFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3577 9927 3547 9886 3546 9936 3551 9937
3551 9957 3542 9959 3542 9999 3578 10000
TIME...MOT...LOC 0250Z 299DEG 14KT 3563 9984 3557 9926
$$
..SPEG.649
WWUS54 KOUN 040302
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1002 PM CDT SUN JUN 3 2012
OKC039-129-040330-
/O.CON.KOUN.SV.W.0365.000000T0000Z-120604T0330Z/
CUSTER OK-ROGER MILLS OK-
1002 PM CDT SUN JUN 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
CDT FOR CUSTER AND ROGER MILLS COUNTIES...
AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP
TO BASEBALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS
STORM WAS LOCATED 6 MILES SOUTH OF HAMMON...MOVING NORTHEAST AT 30
MPH. OTHER SEVERE THUNDERSTORMS WERE LOCATED FROM NEAR 5 MILES NORTH
OF STAFFORD TO JUST EAST OF REYDON... MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
CLINTON...CHEYENNE...HAMMON...BUTLER...REYDON...STRONG CITY...FOSS
RESERVOIR...MOOREWOOD...SWEETWATER...DEMPSEY...BERLIN AND
STAFFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3577 9927 3547 9886 3546 9936 3551 9937
3551 9957 3542 9959 3542 9999 3578 10000
TIME...MOT...LOC 0259Z 240DEG 25KT 3555 9936
$$
..SPEG.948
WWUS54 KOUN 040317
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1017 PM CDT SUN JUN 3 2012
OKC039-129-040330-
/O.CON.KOUN.SV.W.0365.000000T0000Z-120604T0330Z/
CUSTER OK-ROGER MILLS OK-
1017 PM CDT SUN JUN 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM
CDT FOR CUSTER AND ROGER MILLS COUNTIES...
AT 1013 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF DOLLAR
SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM CLINTON TO FOSS RESERVOIR
TO CHEYENNE...MOVING SOUTHEAST AT 15 MPH. ANOTHER STORM WAS LOCATED
JUST WEST OF MOOREWOOD.
73 MPH WINDS WERE REPORTED AT BUTLER AT 1010 PM.
LOCATIONS IMPACTED INCLUDE...
CLINTON...CHEYENNE...HAMMON...BUTLER...REYDON...STRONG CITY...FOSS
RESERVOIR...MOOREWOOD...SWEETWATER...DEMPSEY...BERLIN AND
STAFFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3577 9927 3547 9886 3546 9936 3551 9937
3551 9957 3542 9959 3542 9999 3578 10000
TIME...MOT...LOC 0313Z 308DEG 12KT 3551 9902 3555 9929 3556 9974
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:00 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jun 3, 6:00 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 600 PM CDT SUN JUN 3 2012 .AVIATION... TSTMS DEVELOPING OVER THE EASTERN TX PANHANDLE AND FAR WESTERN OK EARLY THIS EVENING ARE EXPECTED TO INCREASE IN COVERAGE DURING THE EVENING HOURS AND MOVE SOUTHEASTWARD THROUGH MUCH OF OK. WILL INCLUDE TSTM TEMPO GROUPS FOR ALL BUT KSPS AS THE STORM COMPLEX MOVES ACROSS THE AREA. BRIEF PD OF MVFR/IFR WITH THE STORMS...OTRW VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. && .PREV DISCUSSION... /ISSUED 236 PM CDT SUN JUN 3 2012/ .DISCUSSION... COMPLEX SCENARIO FOR LATER TODAY AND TONIGHT AS MODELS DEPICT SEVERAL DIFFERENT SOLUTIONS. WILL FOLLOW NAM MORE CLOSELY FOR TODAY/TONIGHT. EXPECT BAND OF SHOWERS AND ISOLATED STORMS TO CONTINUE TO MOVE ACROSS MAINLY NORTHERN OKLAHOMA EARLY THIS AFTN AND THEN EXIT EAST. ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT IS THEN EXPECTED TO OCCUR BY MID/LATE AFTN ACROSS PORTIONS OF NORTHWEST INTO WESTERN OKLAHOMA ALONG APPROACHING SFC FRONT AND DIFFUSE DRYLINE NEAR WESTERN BORDER. THIS WILL EVENTUALLY TURN INTO MCS DURING EVENING AND OVERNIGHT AND MOVE EAST AND SOUTHEAST ACROSS A GOOD PORTION OF OKLAHOMA. SEVERE STORMS ARE LIKELY AS A VERY UNSTABLE AIRMASS WILL BE IN PLACE ACROSS THE AREA FOR THIS AFTN WITH VERY LARGE HAIL AND SOME WIND POTENTIAL. SEVERE POSSIBILITIES MAY LINGER OVERNIGHT... WITH MAIN IMPACT DAMAGING WIND GUSTS AND VERY HEAVY RAINFALL. STORMS MAY LINGER ACROSS SOUTHEAST MONDAY MORNING. EXPECTED MAIN SURFACE BOUNDARY WILL THEN LINGER NEAR RED RIVER AND WILL CONTINUE WITH SOME HIGHER POPS ACROSS THESE AREAS INTO TUE/WED AS BOUNDARY ACTS AS FOCUS. OTHERWISE... MOISTURE PLUME AND DAYTIME HEATING MAY ALLOW SOME SCATTERED AFTN/EVENING STORMS JUST ABOUT ANY DAY THIS WEEK AND WILL MAINTAIN LOW POPS THROUGH END OF WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 69 91 70 85 / 60 20 20 20 HOBART OK 69 95 70 87 / 60 20 30 20 WICHITA FALLS TX 73 95 72 89 / 20 30 30 30 GAGE OK 68 93 64 87 / 60 20 20 20 PONCA CITY OK 69 89 68 85 / 60 20 20 20 DURANT OK 72 89 72 87 / 40 30 30 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 26/30
Hazardous weather outlook, Jun 3, 12:08 PM CDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1208 PM CDT SUN JUN 3 2012
OKZ004>048-050>052-TXZ083>090-041200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1208 PM CDT SUN JUN 3 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
OVERNIGHT ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE RISK AREA INCLUDES ALL OF OKLAHOMA AND NORTH TEXAS IN THE
NATIONAL WEATHER SERVICE NORMAN FORECAST AREA.
TIMING...
SEVERE STORMS WILL BE POSSIBLE AS EARLY AS MID AFTERNOON... WITH
MORE WIDESPREAD SEVERE STORMS POSSIBLE THIS EVENING AND OVERNIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE READY FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
ACROSS PORTIONS OF OKLAHOMA AND NORTH TEXAS... WITH THE MOST
WIDESPREAD STORMS LIKELY DEVELOPING IN NORTHWEST OKLAHOMA. DUE TO
HIGH INSTABILITY DEVELOPING OVER THE AREA... THE STRONGEST STORMS
WILL BE CAPABLE OF PRODUCING HAIL LARGER THAN BASEBALLS AND WIND
GUSTS OVER 65 MPH.
THE THUNDERSTORMS OVER NORTHWEST OKLAHOMA AND THE NORTHEASTERN
PANHANDLES WILL LIKELY EXPAND INTO A THUNDERSTORM COMPLEX THAT WILL
MOVE EAST OR EAST-SOUTHEAST ACROSS PORTIONS OF NORTHERN AND CENTRAL
OKLAHOMA THIS EVENING AND OVERNIGHT. HAIL UP TO THE SIZE OF GOLF
BALLS AND 65 MPH WINDS WILL BE POSSIBLE WITH THE STRONGER
STORMS...ESPECIALLY DURING THE EVENING HOURS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY JUN 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL REMAIN POSSIBLE MONDAY THROUGH SATURDAY...BUT THE
CHANCE FOR ORGANIZED SEVERE STORMS WILL BE LOW.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM MONDAY JUNE 4.In the hours before
Special weather statement, Jun 3, 8:07 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT SUN JUN 3 2012
OKZ033-TXZ083-040130-
HARMON OK-HARDEMAN TX-
807 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARMON AND
NORTHWESTERN HARDEMAN COUNTIES UNTIL 830 PM CDT...
AT 801 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHILDRESS...
MOVING EAST AT 30 MPH. WINDS OVER 50 MPH WERE REPORTED AT THE
CHILDRESS AIRPORT. WINDS FROM THESE THUNDERSTORMS WILL BE POSSIBLE
IN SOUTHERN HARMON AND WESTERN HARDEMAN COUNTIES.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LAT...LON 3464 9993 3462 9979 3451 9980 3450 9983
3447 9981 3440 9981 3435 9982 3437 9999
3464 9999
TIME...MOT...LOC 0101Z 274DEG 27KT 3451 10023
..SPEG.Special weather statement, Jun 3, 8:21 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 821 PM CDT SUN JUN 3 2012 OKZ009-014-040145- ROGER MILLS OK-ELLIS OK- 821 PM CDT SUN JUN 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS AND SOUTH CENTRAL ELLIS COUNTIES UNTIL 845 PM CDT... AT 817 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CRAWFORD... MOVING EAST-SOUTHEAST AT 10 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED IN EASTERN HEMPHILL COUNTY TEXAS TO THE NORTHWEST OF REYDON. HAZARDS INCLUDE... LOCATIONS IMPACTED INCLUDE... REYDON...CRAWFORD...DURHAM AND ROLL. MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3596 10000 3589 9957 3563 9966 3565 10000 TIME...MOT...LOC 0117Z 286DEG 10KT 3581 9981 ..SPEG.
Special weather statement, Jun 3, 8:34 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
834 PM CDT SUN JUN 3 2012
OKZ033-036-TXZ083-084-040200-
HARMON OK-JACKSON OK-HARDEMAN TX-FOARD TX-
834 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARMON...JACKSON...HARDEMAN
AND NORTHWESTERN FOARD COUNTIES UNTIL 900 PM CDT...
AT 831 PM CDT...THE LEADING EDGE OF STRONG WINDS FROM A SEVERE
THUNDERSTORM NEAR CHILDRESS WAS LOCATED ALONG A LINE EXTENDING FROM
GOULD TO 9 MILES NORTH OF GOODLETT TO LAZARE...MOVING SOUTHEAST AT
20 MPH. STRONG WINDS WILL BE POSSIBLE WELL AHEAD OF THESE STORMS.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
QUANAH...HOLLIS...ELDORADO...GOULD...GOODLETT AND MCQUEEN.
LAT...LON 3424 10000 3430 9999 3476 10000 3462 9947
3429 9961 3400 9984 3420 10005 3423 10005
TIME...MOT...LOC 0131Z 307DEG 18KT 3466 9981 3447 9989 3430 10002
..SPEG.Special weather statement, Jun 3, 8:55 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
855 PM CDT SUN JUN 3 2012
OKZ009-014-040230-
ROGER MILLS OK-ELLIS OK-
855 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR ROGER MILLS AND SOUTHERN ELLIS
COUNTIES UNTIL 930 PM CDT...
AT 851 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DURHAM...
MOVING EAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
CRAWFORD...DURHAM AND ROLL.
LAT...LON 3593 9963 3566 9962 3569 10000 3587 10000
3588 10000
TIME...MOT...LOC 0151Z 268DEG 19KT 3578 9996
..SPEG.Special weather statement, Jun 3, 9:11 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
911 PM CDT SUN JUN 3 2012
TXZ083-084-040245-
HARDEMAN TX-FOARD TX-
911 PM CDT SUN JUN 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARDEMAN AND FOARD COUNTIES
UNTIL 945 PM CDT...
AT 906 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED FROM ALONG A LINE EXTENDING FROM QUANAH TO 10 MILES
SOUTHEAST OF SWEARINGEN...MOVING EAST AT 45 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
QUANAH...CROWELL...CHILLICOTHE...MEDICINE MOUND...GOODLETT...
MARGARET...THALIA...COPPERS BREAK STATE PARK AND RAYLAND.
LAT...LON 3452 9996 3446 9979 3438 9969 3437 9962
3439 9958 3436 9947 3378 9948 3380 9963
3382 9968 3381 9970 3386 10004
TIME...MOT...LOC 0206Z 288DEG 38KT 3437 9972 3403 10002
..SPEG.Special weather statement, Jun 3, 9:20 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 920 PM CDT SUN JUN 3 2012 OKZ014-016-040245- ROGER MILLS OK-CUSTER OK- 920 PM CDT SUN JUN 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROGER MILLS AND CUSTER COUNTIES UNTIL 945 PM CDT... AT 916 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HAMMON... MOVING EAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... HAMMON...BUTLER...FOSS RESERVOIR AND STAFFORD. LAT...LON 3573 9944 3576 9899 3549 9901 3553 9947 TIME...MOT...LOC 0216Z 272DEG 23KT 3564 9939 ..SPEG.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:21 PM CDT | Special Weather Statement | OUN | Roger Mills | 24 min |
| Jun 3, 8:55 PM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| Jun 3, 9:20 PM CDT | Special Weather Statement | OUN | Custer | 25 min |
| Jun 3, 10:07 PM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson | 23 min |
| Jun 3, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 64 min |
| Jun 3, 10:38 PM CDT | Special Weather Statement | OUN | Greer, Harmon, Jackson, Kiowa, Tillman | 52 min |
| Jun 3, 11:07 PM CDT | Special Weather Statement | OUN | Kay | 23 min |
| Jun 3, 11:19 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 26 min |
| Jun 3, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 27 min |
| Jun 3, 11:49 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Jun 4, 12:04 AM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| Jun 4, 2:45 AM CDT | Special Weather Statement | OUN | Kay | 30 min |
| Jun 4, 5:25 AM CDT | Special Weather Statement | OUN | Hughes | 35 min |
| Jun 4, 5:30 AM CDT | Special Weather Statement | OUN | Custer | 30 min |
| Jun 4, 5:56 AM CDT | Special Weather Statement | OUN | Custer | 34 min |
| Jun 4, 7:30 AM CDT | Special Weather Statement | OUN | Johnston | 30 min |
| Jun 4, 7:46 AM CDT | Special Weather Statement | OUN | Comanche | 29 min |
| Jun 4, 8:16 AM CDT | Special Weather Statement | OUN | Comanche | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.